# SDR CALA9701679

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT AIRSTAIR OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  THE AFT AIRSTAIR OVERHEAD EMERGENCY LIGHT ASSEMBLY WAS REMOVED AND REPLACED.
